# SDR AU960032

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 58171028
- Condition: Cracked
- Location: Main Hyd Sys
- Stage of operation: NR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE PIPE CRACKED IN AREA OF BEND RADIUS - LOSS OF HYDRAULIC FLUID
